# SDR A6WA200360055

- Difficulty date: October 15, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivet
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR RIVETS, MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1693-6830003.  (M)
